# SDR ASAA0853015

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 2,950 hours, 861 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Apu
- Part time: 2,950 hours, 861 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ON.  ACCOMPLISHED BITE CHECK FOUND MAINT MESSAGE 49 41244 START CONVERTER UNIT SHOWS FAILED GEN DIODE.  ACCOMPLISHED TASK 49 40 00 810 806.  FAULT LIGHT WENT OUT ON RESTART AND DID NOT RETURN.  NO MAINT MESSAGES.
